The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 23, Issue 2
Publication Date: 1976
Heegaard splittings of prime $3$-manifolds are not unique.
Joan S. Birman, F. González-Acu na and José M. Montesinos; 97-103
On inner functions with $B^p$ derivative.
P. R. Ahern and D. N. Clark; 107-118
Translation-invariant operators on $L^p(G),$ $0<p<1$.
Daniel M. Oberlin; 119-122
An analytic characterization of geometrically starlike functions.
David Styer; 137-139
A local form of Lappan's five-point theorem for normal functions.
D. C. Rung; 141-145
On quasi-affine transforms of spectral operators.
C. K. Fong and M. Radjabalipour; 147-150
Growth of numerical ranges of powers of Hilbert space operators.
Elias S. W. Shiu; 155-160
Arithmetically embeddable local Noether lattices.
D. D. Anderson and E. W. Johnson; 177-184